Alert archive / Minnesota / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 25, NWS La Crosse, WI
NWS La Crosse, WI issued this severe thunderstorm warning at May 22, 2011, 3:10 PM CDT for Olmsted County, Winona County, Minnesota. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 22, 2011, 3:10 PM CDT (20:10 UTC)
- Expired
- May 22, 2011, 3:47 PM CDT
- In force
- 37 min
- Issued by
- NWS La Crosse, WI
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Olmsted County, MN, Winona County, MN
The radar
The La Crosse radar (KARX), 77 km from the middle of the area, began a volume at 20:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 22, 12:07 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 8.2 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 20 J/kg
- Mixed-layer CIN
- -103 J/kg
- Mixed-layer LCL
- 981 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 207 m²/s²
- 0-3 km storm-relative helicity
- 243 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
603
WUUS53 KARX 222010
SVRARX
MNC109-169-222100-
/O.NEW.KARX.SV.W.0025.110522T2010Z-110522T2100Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
310 PM CDT SUN MAY 22 2011
THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN OLMSTED COUNTY IN SOUTHEAST MINNESOTA...
WESTERN WINONA COUNTY IN SOUTHEAST MINNESOTA...
* UNTIL 400 PM CDT
* AT 306 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM LOCATED NEAR CUMMINGSVILLE...OR 15 MILES
SOUTHEAST OF ROCHESTER...MOVING NORTHEAST AT 35 MPH. THIS STORM CAN
PRODUCE QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
I 90 EXIT 229 AND SARATOGA AROUND 315 PM...
DOVER AND I 90 EXIT 233 AROUND 320 PM...
ST. CHARLES AROUND 325 PM...
WHITEWATER STATE PARK AND UTICA AROUND 330 PM...
ALTURA AND BEAVER AROUND 340 PM...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DAMAGING WINDS. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE
AND STAY AWAY FROM WINDOWS.
A TORNADO WATCH IS ALSO IN EFFECT FOR THE WARNED AREA. SEVERE
THUNDERSTORMS OCCASIONALLY PRODUCE TORNADOES...AND CAN DO SO QUICKLY.
MOVE INTO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR
BUSINESS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM SUNDAY EVENING FOR
NORTHEASTERN IOWA AND SOUTHEAST MINNESOTA AND WESTERN WISCONSIN.
&&
LAT...LON 4411 9214 4411 9208 4417 9208 4419 9206
4396 9168 4384 9215 4385 9217 4385 9231
4387 9235
TIME...MOT...LOC 2010Z 225DEG 32KT 4390 9220
WIND...HAIL 60MPH 1.00IN
$$
BAUMGARDT3 follow-up statements
576
WWUS53 KARX 222020
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
320 PM CDT SUN MAY 22 2011
MNC109-169-222100-
/O.CON.KARX.SV.W.0025.000000T0000Z-110522T2100Z/
OLMSTED MN-WINONA MN-
320 PM CDT SUN MAY 22 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN WINONA
AND SOUTHEASTERN OLMSTED COUNTIES UNTIL 400 PM CDT...
TRAINED WEATHER SPOTTERS REPORTED PEA SIZE HAIL IN DOVER AROUND 318
PM.
AT 315 PM...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM LOCATED NEAR I 90 EXIT 229...OR 17 MILES EAST OF
ROCHESTER...MOVING NORTHEAST AT 35 MPH. THIS STORM CAN PRODUCE
QUARTER SIZE HAIL.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
ST. CHARLES AROUND 325 PM...
WHITEWATER STATE PARK AND UTICA AROUND 330 PM...
LEWISTON AND ELBA AROUND 335 PM...
ALTURA AND BEAVER AROUND 340 PM...
I 90 EXIT 252 AROUND 345 PM...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.
A TORNADO WATCH IS ALSO IN EFFECT FOR THE WARNED AREA. SEVERE
THUNDERSTORMS OCCASIONALLY PRODUCE TORNADOES...AND CAN DO SO QUICKLY.
MOVE INTO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR
BUSINESS.
&&
LAT...LON 4411 9214 4411 9208 4417 9208 4419 9206
4396 9168 4384 9215 4385 9217 4385 9231
4387 9235
TIME...MOT...LOC 2019Z 225DEG 32KT 4396 9212
WIND...HAIL <50MPH 1.00IN
$$
SHEA209 WWUS53 KARX 222032 SVSARX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 332 PM CDT SUN MAY 22 2011 MNC109-222041- /O.CAN.KARX.SV.W.0025.000000T0000Z-110522T2100Z/ OLMSTED MN- 332 PM CDT SUN MAY 22 2011 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN OLMSTED COUNTY IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA. A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM BUT IT APPEARS THE HIGHER RISK OF SEVERE WEATHER HAS SHIFTED EAST OF THE AREA. LAT...LON 4417 9208 4419 9206 4396 9168 4386 9208 TIME...MOT...LOC 2031Z 225DEG 32KT 4404 9201 $$ MNC169-222100- /O.CON.KARX.SV.W.0025.000000T0000Z-110522T2100Z/ WINONA MN- 332 PM CDT SUN MAY 22 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN WINONA COUNTY UNTIL 400 PM CDT... AT 329 PM...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM LOCATED NEAR WHITEWATER STATE PARK...OR 19 MILES WEST OF WINONA...MOVING NORTHEAST AT 35 MPH. THIS STORM CAN PRODUCE QUARTER SIZE HAIL. * THE SEVERE THUNDERSTORM WILL BE NEAR... ALTURA AND BEAVER AROUND 340 PM... I 90 EXIT 252 AROUND 345 PM... PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS. A TORNADO WATCH IS ALSO IN EFFECT FOR THE WARNED AREA. SEVERE THUNDERSTORMS OCCASIONALLY PRODUCE TORNADOES...AND CAN DO SO QUICKLY. MOVE INTO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. && LAT...LON 4417 9208 4419 9206 4396 9168 4386 9208 TIME...MOT...LOC 2031Z 225DEG 32KT 4404 9201 WIND...HAIL <50MPH 1.00IN $$ SHEA
068 WWUS53 KARX 222047 SVSARX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 347 PM CDT SUN MAY 22 2011 MNC169-222057- /O.CAN.KARX.SV.W.0025.000000T0000Z-110522T2100Z/ WINONA MN- 347 PM CDT SUN MAY 22 2011 ...THE SEVERE THUNDERSTORM WARNING FOR WESTERN WINONA COUNTY IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS. HOWEVER...THE STORM REMAINS STRONG AND COULD PRODUCE SMALL HAIL AND HEAVY RAIN. A TORNADO WATCH REMAINS IN EFFECT. CONDITIONS REMAIN FAVORABLE FOR ADDITIONAL SEVERE THUNDERSTORMS TO DEVELOP THAT MAY PRODUCE TORNADOES OVER AT LEAST THE NEXT HOUR...THEN STORMS WILL PRIMARILY BE OFF TO THE EAST. LAT...LON 4417 9208 4419 9206 4396 9168 4386 9208 TIME...MOT...LOC 2047Z 225DEG 32KT 4414 9187 $$ SHEA
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at May 22, 3:07 PM CDT, 3 minutes earlier.
Area forecast discussion, May 22, 3:07 PM CDT, 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LA CROSSE WI 307 PM CDT SUN MAY 22 2011 .SHORT TERM...TONIGHT THROUGH WEDNESDAY NIGHT MAIN FORECAST CONCERN IS ON LINGERING SEVERE WEATHER THIS EVENING... THEN ATTENTION TURNS TO PERIODIC PRECIPITATION CHANCES THROUGH THE PERIOD. 18Z SURFACE ANALYSIS SHOWS AN AREA OF LOW PRESSURE NEAR THE NORTH DAKOTA/SOUTH DAKOTA/MINNESOTA BORDER...WITH A WARM FRONT EXTENDING EASTWARD INTO CENTRAL WISCONSIN. MOISTURE SURGING NORTHWARD HAS ADVECTED LOWER 60S DEW POINTS INTO THE FORECAST AREA. 17Z LAPS SHOWING 2000-2500 J/KG SURFACE BASED CAPE ACROSS NORTHEAST IOWA AND SOUTHWEST WISCONSIN LOWERING TO AROUND 1000 J/KG ACROSS CENTRAL WISCONSIN. RADAR MOSAIC SHOWING ONE BAND OF THUNDERSTORMS MOVING THROUGH central WISCONSIN...WITH ANOTHER BAND OVER SOUTHEAST MINNESOTA AND NORTHEAST IOWA. 22.12Z MODELS OFFER SIMILAR SOLUTIONS THROUGH THE PERIOD. 500MB CLOSED LOW LIFTS INTO WESTERN LOWER MICHIGAN BY 12Z MONDAY AND THEN BECOMES AN OPEN WAVE BY AFTERNOON AS IT SHIFTS INTO ONTARIO ON TUESDAY. IN THE NEAR TERM...SEVERE WEATHER THREAT WILL CONTINUE INTO THE EARLY EVENING HOURS. 22.15Z HRRR HANDLING CURRENT CONVECTION QUITE WELL. THIS SHOWS SECOND CONVECTIVE LINE OVER THE FAR EASTERN AREAS OF THE FORECAST AREA AT 00Z AND THEN THROUGH THE AREA BY 03Z. THUS HAVE ADDED HIGHER END PROBABILITIES ACROSS THE FAR EAST EARLY THIS EVENING. MAIN WIND SHIFT DOESN/T ARRIVE UNTIL LATER THIS EVENING AND THUS CONTINUED LOWER END PROBABILITIES THROUGH THE OVERNIGHT HOURS. ON MONDAY...UPPER LOW SHIFTS EASTWARD WITH WRAP AROUND MOISTURE SWINGING ACROSS THE AREA. 1000MB-850MB LAPSE RATES APPROACH 8C PER KILOMETER WITH MOST UNSTABLE CAPES OF BETWEEN 500 J/KG AND 1000 J/KG. THUS WOULD EXPECT SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS...ESPECIALLY DURING THE AFTERNOON HOURS. SHORTWAVE RIDGING THEN BUILDS IN FOR MONDAY NIGHT AND TUESDAY FOR QUIET WEATHER...BUT COOL TEMPERATURES BACK BELOW SEASONAL NORMALS. BY TUESDAY NIGHT AND WEDNESDAY...NEXT SHORTWAVE TROUGH TRANSLATES ACROSS THE CENTRAL/SOUTHERN PLAINS. MOISTURE TRANSPORT INCREASES AHEAD OF THE SYSTEM NOSING INTO THE FORECAST AREA LATE TUESDAY NIGHT. BOTH NAM AND GFS INDICATING PRECIPITATION PUSHING INTO NORTHEAST IOWA AND SOUTHWEST WISCONSIN AFTER MIDNIGHT AND THEN MAINLY TO THE SOUTH OF INTERSTATE 90 FOR WEDNESDAY. WENT WITH THE HIGHER END PROBABILITIES WEDNESDAY ACROSS THE FAR SOUTH. SYSTEM LOOKS TO PULL EAST OF THE AREA BEGINNING WEDNESDAY NIGHT AND DID ADD SOME TINING TO THIS PERIOD WITH THE HIGHER PROBABILITIES DURING THE EVENING HOURS. AS FOR TEMPERATURES...THEY LOOK TO DROP BACK BELOW NORMAL FOR TUESDAY AND WEDNESDAY WITH CLOUDS AND COLD ADVECTION EXPECTED. EXPECT HIGHS ONLY IN THE 60S WITH OVERNIGHT LOWS IN THE 40S AND 50S. .LONG TERM...THURSDAY THROUGH SUNDAY DUE TO ONGOING SEVERE WEATHER IN THE SHORT TERM DID NOT SPEND A LOT OF TIME WITH THE DETAILS IN THIS TIME FRAME. SURFACE HIGH PRESSURE BUILDS ACROSS THE FORECAST AREA ON THURSDAY AND THURSDAY NIGHT WITH QUIET...BUT COOL WEATHER IN STORE FOR THE AREA. SOME MODEL DIFFERENCES FOR FRIDAY AS NEXT SHORTWAVE TROUGH TRACKS ACROSS THE NORTHERN PLAINS. 22.12Z GFS THE FASTEST SOLUTION IN BRING PRECIPITATION INTO THE REA...WHILE ECMWF REMAINS DRY MOST OF THE DAY. WENT WITH THE MODEL CONSENSUS WHICH WOULD BRING LOWER END PROBABILITIES INTO THE NORTH FRIDAY AND ACROSS THE AREA FRIDAY NIGHT. STILL QUITE A BIT OF MODEL DIFFERENCES FOR THE WEEKEND AND THUS WENT WITH THE MODEL CONSENSUS. && .AVIATION... LINE OF SEVERE STORMS WILL BE EXITING THE KRST TAF SITE IN THE NEXT 2 HOURS AFTER WHICH VFR CEILINGS WILL PREVAIL UNTIL LATER TONIGHT. AT KLSE THIS LINE WILL AFFECT THE TAF SITE BETWEEN 21Z-23Z. EXPECT THE POSSIBILITY OF LARGE HAIL WITH THESE STORMS...ALONG WITH IFR VISIBILITIES AND MVFR CEILINGS. BY LATE TONIGHT...MOISTURE WRAPS AROUND LOW THAT WILL BE LOCATED OVER UPPER MICHIGAN. THIS WILL SWEEP SOME MVFR CEILINGS INTO THE AREA AFTER 10Z TONIGHT AND CONTINUING TO 18Z MONDAY. && .ARX WATCHES/WARNINGS/ADVISORIES... WI...NONE. MN...NONE. IA...NONE. && SHORT/LONG TERM... RABERDING AVIATION.......... BAUMGARDT/JLR
Hazardous weather outlook, May 22, 12:47 PM CDT, 2 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LA CROSSE WI 1247 PM CDT SUN MAY 22 2011 IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-231100- ALLAMAKEE-CHICKASAW-CLAYTON-DODGE-FAYETTE-FILLMORE-FLOYD-HOUSTON- HOWARD-MITCHELL-MOWER-OLMSTED-WABASHA-WINNESHIEK-WINONA- 1247 PM CDT SUN MAY 22 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF NORTHEAST IOWA AND SOUTHEAST MINNESOTA. .DAY ONE...TODAY AND TONIGHT A COLD FRONT WAS LOCATED NEAR INTERSTATE 35 EARLY THIS AFTERNOON WITH UNSTABLE AIR OUT AHEAD OF IT OVER SOUTHEAST MINNESOTA AND NORTHEAST IOWA. THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG THAT FRONT THIS AFTERNOON...AND SHIFT EAST INTO WISCONSIN BY LATER AFTERNOON...ENDING THE THREAT. WIND PROFILES WILL ALLOW FOR SUPERCELL THUNDERSTORMS TODAY... ESPECIALLY IN AREAS THAT RECEIVE MORE SUNSHINE. THE THREATS ARE LARGE HAIL...DAMAGING WINDS...AND TORNADOES. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THUNDERSTORM CHANCES CONTINUE MONDAY AND AGAIN FRIDAY NIGHT. SEVERE WEATHER IS NOT ANTICIPATED. .SPOTTER INFORMATION STATEMENT... SPOTTER GROUPS SHOULD BE PREPARED FOR ACTIVATION THIS AFTERNOON IN THE 1 TO 4 PM WINDOW. .EMERGENCY MANAGEMENT COORDINATION... NO WEBINAR IS SCHEDULED. WIZ017-029-032>034-041>044-053>055-061-231100- ADAMS-BUFFALO-CLARK-CRAWFORD-GRANT-JACKSON-JUNEAU-LA CROSSE-MONROE- RICHLAND-TAYLOR-TREMPEALEAU-VERNON- 1247 PM CDT SUN MAY 22 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF SOUTHWEST INTO CENTRAL WISCONSIN. .DAY ONE...TODAY AND TONIGHT THE ATMOSPHERE WAS DESTABILIZING RAPIDLY EARLY THIS AFTERNOON AS MORE HUMID AIR MOVED INTO THE AREA. THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG THE MISSISSIPPI RIVER EARLY THIS AFTERNOON AND PRESS EAST. THESE STORMS WILL AFFECT WISCONSIN THROUGH ABOUT 3 PM. A COLD FRONT WAS LOCATED FURTHER WEST IN MINNESOTA AND THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG THAT FRONT...AND MOVE INTO WISCONSIN LATER THIS AFTERNOON AND EARLY EVENING...PROVIDING A SECOND ROUND OF STORMS. THE THREAT OF THUNDERSTORMS WILL END BY EARLY EVENING AS THE STORMS PUSH INTO EASTERN WISCONSIN. WIND PROFILES WILL ALLOW FOR SUPERCELL THUNDERSTORMS TODAY... ESPECIALLY IN AREAS THAT RECEIVE MORE SUNSHINE. THE THREATS ARE LARGE HAIL...DAMAGING WINDS...AND TORNADOES. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THUNDERSTORM CHANCES CONTINUE MONDAY AND AGAIN FRIDAY NIGHT. SEVERE WEATHER IS NOT ANTICIPATED. .SPOTTER INFORMATION STATEMENT... SPOTTER GROUPS SHOULD BE PREPARED FOR POSSIBLE ACTIVATION THIS AFTERNOON AND VERY EARLY EVENING. .EMERGENCY MANAGEMENT COORDINATION... NO WEBINAR IS SCHEDULED. BAUMGARDT
In the hours before
Local storm report, May 22, 2:43 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
243 PM CDT SUN MAY 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM HAIL MAUSTON 43.80N 90.08W
05/22/2011 E0.25 INCH JUNEAU WI BROADCAST MEDIA
&&
ZTAYLORLocal storm report, May 22, 2:45 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
245 PM CDT SUN MAY 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM HAIL 5 N MAUSTON 43.87N 90.08W
05/22/2011 E1.25 INCH JUNEAU WI AMATEUR RADIO
&&
ZTAYLORLocal storm report, May 22, 2:47 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
247 PM CDT SUN MAY 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0244 PM HAIL MAUSTON 43.80N 90.08W
05/22/2011 E2.75 INCH JUNEAU WI EMERGENCY MNGR
&&
ZTAYLORLocal storm report, May 22, 2:55 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
255 PM CDT SUN MAY 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0252 PM HAIL BIG FLATS 44.12N 89.80W
05/22/2011 E1.00 INCH ADAMS WI PUBLIC
&&
ZTAYLORLocal storm report, May 22, 3:03 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
303 PM CDT SUN MAY 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0259 PM TSTM WND DMG 3 SSW CHESTER 43.45N 92.39W
05/22/2011 HOWARD IA TRAINED SPOTTER
POWER LINES DOWN
&&
ZTAYLORLocal storm report, May 22, 3:04 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
304 PM CDT SUN MAY 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0302 PM TSTM WND DMG 2 S CHESTER 43.46N 92.36W
05/22/2011 HOWARD IA TRAINED SPOTTER
SIGNIFICANT DAMAGE TO HOME/FARM
&&
ZTAYLORThe office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 22, 1:18 PM CDT | Severe Thunderstorm Warning | ARX | Dodge, Mower, Olmsted | 57 min |
| May 22, 2:03 PM CDT | Severe Thunderstorm Warning | ARX | Fillmore, Mower | 57 min |
| May 22, 2:15 PM CDT | Severe Thunderstorm Warning | ARX | Dodge, Olmsted, Wabasha | 45 min |
| May 22, 2:43 PM CDT | Tornado Warning | ARX | Fillmore | 62 min |
| May 22, 3:21 PM CDT | Tornado Warning | ARX | Fillmore | 24 min |
| May 22, 3:46 PM CDT | Tornado Warning | ARX | Fillmore, Houston | 29 min |
| May 22, 4:16 PM CDT | Tornado Warning | ARX | Houston | 29 min |
| May 22, 4:39 PM CDT | Severe Thunderstorm Warning | ARX | Houston, Winona | 66 min |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.